Illinois Journal of Mathematics

Generalized second order differential operators and their lateral conditions

William Feller

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 1, Issue 4 (1957), 459-504.

Dates
First available in Project Euclid: 12 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255380673

Mathematical Reviews number (MathSciNet)
MR0092046

Zentralblatt MATH identifier
0077.29102

Subjects
Primary: 34.0X

Citation

Feller, William. Generalized second order differential operators and their lateral conditions. Illinois J. Math. 1 (1957), no. 4, 459--504.https://projecteuclid.org/euclid.ijm/1255380673


Export citation